# SDR 2006FA0000204

- Difficulty date: January 21, 2006
- Submitted: February 28, 2006
- Operation: General aviation
- Aircraft: N6812W
- Make and model: Beech 300BEECH
- Aircraft serial: FA38
- Engine: Pwa PT6A60A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cover
- Part number: 1019800387
- Condition: Chafed
- Location: Wings
- Part time: 5,952 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER IS CHAFING LOWER FWD LT AND RT WING ATTACH PORT SPART CAP AND WING SKIN.  THE COVER HAS NO ANTI-CHAFE PROTECTION.  RECOMMEND RUBBER EDGE SEAL OR FAY SEALED EDGE TO AVOID METAL TO METAL CONTACT WITH SPAR AND WING SKIN.  (K)
